Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 16 found articles
 
 
  A climate-based model for tick life cycle: positive semigroup theory on Cauchy problem approach
 
 
Title: A climate-based model for tick life cycle: positive semigroup theory on Cauchy problem approach
Author: Ndongo, Mamadou Sadio
Ndiaye, Papa Ibrahima
Gharbi, Mohamed
Rekik, Mourad
BenMiled, Slimane
Darghouth, Mohamed Aziz
Appeared in: Journal of mathematical biology
Paging: Volume 84 () nr. 6 pages xx
Year: 2022-05-09
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 16 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands